# SDR BMAC010001

- Difficulty date: December 5, 2001
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N529PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 771
- System (JASC): 3200 · Landing Gear System
- Part: Downlock Switch
- Part number: 622800200
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR INTRANSIT LIGHT STAYED ON LT.  COULD NOT DUPLICATE.  PRECAUTIONARY REPLACEMENT OF UPLOCK AND DOWNLOCK SWITCHES PER SB32-891142, PERFORMED ON LEFT MAIN GEAR.  (M)
